MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge service technician will investigate the affected cardiohelp.A follow-up medwatch will be submitted when additional information becomes available.
 
Event or Problem Description
The event occurred in the usa.It was reported that there was a pressure reading issue.No harm to any person has been reported.As a pressure reading issue can lead to a pump stop if the intervention is set by the user, a report is required.Complaint id (b)(4).
 
Event or Problem Description
Complaint id# (b)(4).
 
Additional Manufacturer Narrative
It was reported that there was a pressure reading issue.The failure occurred during a training simulation.No harm to any person has been reported.New information was received it was a p-ven pressure malfunction.The device caused the complaint and was not able to work as per factory¿s specifications.As a pressure reading issue can lead to a pump stop, if the intervention is set by the user, a report is required.A getinge field service technician (fst) was sent for investigation.The fst confirmed that the hls cable pins were corroded.The customer replaced the cable with a customer supplied part.The fst performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.Another disposable connection cable with the same failure was investigated by getinge life cycle engineering on 2021-03-31.Deposit and oxides were found on the cable socket.By wetting the socket plane with salt-containing liquids (priming), the measurement signals were influenced by the electrical conductivity of the contamination.A service bulletin (issue 95 21-05-04) was published may 2021 to make the users aware that the contacts of the plug connections must not come into contact with cleaning agents, disinfectants or priming liquid.Multiple disposable connection cables with the same failure were returned for investigation to re-investigate the issue by getinge life-cycle-engineering on 2024-08-29.The visual discoloration/corrosion was confirmed.In addition, functional tests were carried out which confirmed the following: wetting the socket level of the connector with salty liquids (priming) affects the measurement signals (pressure measurement) due to the increased electrical conductivity of the impurities.To avoid this contamination, it should be ensured that during the priming procedure the contact insides are either covered, remain on the hls or are placed on the holder of the hls cable of the sensor panel.In addition, contact cleaners / contact sprays should not be used to clean the plug contacts.This will also damage the connections.According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.Additionally, according to the instruction for use (ifu) of the cardiohelp, chapter "connection the sensors", it is stated to ensure that the connected sensors are not defective and to not use if there is a visible damage.In the instructions for use (ifu) of the cardiohelp (chapter "cleaning and disinfection") the cables and the whole device should be cleaned after each use to remove soiling or residual blood.Furthermore, in the ifu chapter "connecting the sensors" it is stated that the sensors must be kept clean.The review of the non-conformities has been performed on 2025-11-11 for the period of 2022-04-01 to 2025-10-09.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.The device was manufactured on 2022-04-01.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "pressure reading issue" could be confirmed.The customer will be informed about the results by the getinge sales and service unit.According to the risk review the reported failure is below the acceptance threshold according to the risk management plan of the cardiohelp device.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key23322911
Report Number8010762-2025-0000459
Device Sequence Number9909829
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)220401
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown